Comments on "A nonrecursive algebraic solution for the discrete Riccati equation"

G.J. Gaalman

Research output: Contribution to journalArticleAcademic

6 Citations (Scopus)
59 Downloads (Pure)

Abstract

This correspondence shows how a nonrecursive solution of the discrete matrix Riccati equation can be obtained when, in contrast with the assumption of Vaughan [1], the transition matrix is singular and discusses two numerical solution techniques.
Original languageEnglish
Pages (from-to)610-612
JournalIEEE transactions on automatic control
Volume25
Issue number3
Publication statusPublished - 1980

Keywords

  • IR-55608

Fingerprint Dive into the research topics of 'Comments on "A nonrecursive algebraic solution for the discrete Riccati equation"'. Together they form a unique fingerprint.

Cite this